Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :36 Issue : 2 2009      Add To Cart                                                                    Download

A note on existence of ƒة-bounded solutions for linear difference equations on Z

Auther : AUREL DIAMANDESCU

Department of Applied Mathematics, University of Craiova, 200585 Craiova, Romania

Email: adiamandescu@central.ucv.ro

 

 

ABSTRACT

 

In this paper, we give a necessary and sufficient condition for the existence Y-bounded solutions for the nonhomogeneous linear difference equation x(n + 1) = A(n)x(n) + f(n)  on Z . In addition, we give a result in connection with the asymptotic behavior of the Y- bounded solutions of this equation.

 

2000 Mathematics Subject Classification: 39A11, 39A10

 

Keywords: Difference equations; Y- bounded solutions on Z.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55670

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law